# SDR ECPR2018040378590

- Difficulty date: March 30, 2018
- Submitted: April 3, 2018
- Operation: General aviation
- Aircraft: N557PU
- Make and model: Piper PA-28-161
- Aircraft serial: 2842094
- Aircraft time: 9,482 hours
- Engine: Lyc O320D3G
- Engine time: 3,960 hours
- System (JASC): 7100 · Powerplant System
- Part: Cylinder Head
- Part number: LW12416
- Condition: Cracked
- Location: Nr 3 Cylinder
- Part time: 1,889 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION,   FOUND THE NR 3 CYLINDER HAD LOW COMPRESSION. INVESTIGATION FOUND THE CYLINDER HEAD WAS CRACKED AROUND THE INTAKE VALVE SEAT AND THROUGH THE CYLINDER HEAD WALL AND OUT BETWEEN THE CYLINDER COOLING FINS.
